Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/5489
Title: On the derivation of the Green's function for the Helmholtz equation using generalized functions
Contributor(s): Schmalz, Jelena  (author); Schmalz, Gerd  (author)orcid ; Gureyev, Timur  (author)orcid ; Pavlov, Konstantin M  (author)orcid 
Publication Date: 2010
DOI: 10.1119/1.3253655
Handle Link: https://hdl.handle.net/1959.11/5489
Abstract: A method for constructing the Green's function for the Helmholtz equation in free space subject to Sommerfeld radiation conditions is presented. Unlike the methods found in many textbooks, the present technique allows us to obtain all of the possible Green's functions before selecting the one that satisfies the choice of boundary conditions.
Publication Type: Journal Article
Source of Publication: American Journal of Physics, 78(2), p. 181-186
Publisher: American Association of Physics Teachers
Place of Publication: United States of America
ISSN: 0002-9505
Field of Research (FOR): 020399 Classical Physics not elsewhere classified
010503 Mathematical Aspects of Classical Mechanics, Quantum Mechanics and Quantum Information Theory
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 676
Views: 679
Downloads: 2
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

SCOPUSTM   
Citations

4
checked on Nov 26, 2018

Page view(s)

98
checked on Mar 4, 2019
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.